# SDR SWAA2025120127987

- Difficulty date: October 24, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM ANGLE, BS 695, LBL24.75.  REPLACED THE FLOORBEAM ANGLE IAW SRM 51-40-02 AND DWG 273A9110, SHEET 6, REV A, CORRECTED STEPS ARE DOCUMENTED ON FAULT TTG8Q018Q32G.
